Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2011, 7:37 PM MDT for Cherry County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 7:37 PM MDT (01:37 UTC)
- Expired
- Jun 24, 2011, 8:15 PM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 77 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:46 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1879 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
586
WUUS53 KLBF 250137
SVRLBF
NEC031-250215-
/O.NEW.KLBF.SV.W.0144.110625T0137Z-110625T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM MDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 815 PM MDT/915 PM CDT/
* AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NENZEL TO 7 MILES NORTH OF
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER TO 5 MILES EAST OF WHITMAN
ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
KILGORE...ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...HIGHWAY
97 CROSSING THE NORTH LOUP RIVER...MERRITT RESERVOIR DAM...HIGHWAY
97 CROSSING BIG CREEK...CROOKSTON...HIGHWAY 97 CROSSING THE
NIOBRARA RIVER...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
VALENTINE NATIONAL WILDLIFE REFUGE...SCHLAGEL CREEK STATE WILDLIFE
MANAGEMENT AREA...HIGHWAY 97 MILE MARKER 100...HIGHWAY 97 MILE
MARKER 110 AND HIGHWAY 97 MILE MARKER 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4300 10059 4248 10056 4210 10089 4210 10159
4250 10113 4300 10116
TIME...MOT...LOC 0137Z 270DEG 26KT 4291 10101 4250 10099
4218 10138
WIND...HAIL 60MPH 1.00IN
$$
JACOBS1 follow-up statement
126
WWUS53 KLBF 250157
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT FRI JUN 24 2011
NEC031-250215-
/O.CON.KLBF.SV.W.0144.000000T0000Z-110625T0215Z/
CHERRY NE-
757 PM MDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 815 PM MDT/915 PM CDT/...
AT 851 PM CDT/751 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM KILGORE TO 10 MILES SOUTH OF
MERRITT RESERVOIR DAM TO 13 MILES SOUTHEAST OF SPECKEL MEIR LAKE...
MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CROOKSTON...HIGHWAY 97 CROSSING THE NIOBRARA RIVER...VALENTINE
NATIONAL WILDLIFE REFUGE...BIG ALKALI LAKE STATE WILDLIFE
MANAGEMENT AREA...SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA AND
HIGHWAY 97 MILE MARKER 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
IF ON OR NEAR MERRITT RESERVOIR OR VALENTINE REFUGE LAKES...GET OUT OF
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4300 10059 4248 10056 4210 10089 4210 10159
4250 10113 4300 10116
TIME...MOT...LOC 0156Z 270DEG 26KT 4291 10082 4250 10080
4218 10120
WIND...HAIL 60MPH 1.00IN
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:08 PM MDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jun 24, 2:08 PM MDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT FRI JUN 24 2011 .SHORT TERM...TONIGHT MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO. .LONGTERM...SATURDAY THROUGH FRIDAY... THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S. MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S THROUGHOUT. .AVIATION... VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST TAF FORECAST. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING. DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND RAINFALL WILL BE THE DRIVING FORCE TO CHANGES. HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT / 6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR NEZ004>010-022>026-035>037-056>059-069>071- 094. && EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 2:42 PM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT FRI JUN 24 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-252045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 342 PM CDT FRI JUN 24 2011 /242 PM MDT FRI JUN 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. UNSTABLE AIR AND A SURFACE TROUGH WILL INTERACT TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS EVENING WITH COVERAGE AND INTENSITY INCREASING THROUGH LATE EVENING. WITH VERY UNSTABLE CONDITIONS...THUNDERSTORMS MAY BE ACCOMPANIED BY LARGE HAIL AND STRONG WIND. AN ISOLATED TORNADO ACROSS NORTHWEST NEBRASKA IS ALSO POSSIBLE. THERE IS A RISK THAT THE STORMS MAY ORGANIZE INTO A THUNDERSTORM COMPLEX AND COULD PRODUCE WIDESPREAD HEAVY RAIN ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER COLD FRONT COMES ACROSS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jun 24, 6:40 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 640 PM MDT FRI JUN 24 2011 NEZ094-250130- WESTERN CHERRY NE- 640 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 730 PM MDT... AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOOVER LAKE TO 9 MILES NORTHEAST OF MORGAN LAKE TO MOTHER LAKE...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... MOTHER LAKE AROUND 645 PM MDT. INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...HIGHWAY 61 CROSSING THE SNAKE RIVER...HIGHWAY 61 MILE MARKER 190 AND HIGHWAY 61 MILE MARKER 170 AROUND 655 PM MDT. INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 700 PM MDT. HIGHWAY 61 CROSSING THE NIOBRARA RIVER AND MERRIMAN AROUND 705 PM MDT. ROUND LAKE AROUND 715 PM MDT. WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AROUND 720 PM MDT. MEDICINE LAKE AROUND 725 PM MDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jun 24, 6:53 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 1 W RUSHVILLE 42.71N 102.49W
06/24/2011 M65 MPH SHERIDAN NE DEPT OF HIGHWAYS
&&
JAHSENMASpecial weather statement, Jun 24, 7:02 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 702 PM MDT FRI JUN 24 2011 NEZ004-022>024-035-094-250145- ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-SHERIDAN NE-WESTERN CHERRY NE- 702 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...NORTHERN ARTHUR...SOUTHEASTERN SHERIDAN...NORTHWESTERN HOOKER...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 745 PM MDT... AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DIPPING VAT MEADOW TO JERRY LAKE...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ASHBY... HYANNIS... WHITMAN... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 24, 7:09 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 27 S MERRIMAN 42.53N 101.70W
06/24/2011 E60 MPH CHERRY NE PUBLIC
ESTIMATED 60 MILE PER HOUR WIND GUSTS WITH PENNY SIZE
HAIL.
&&
JAHSENMALocal storm report, Jun 24, 7:15 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 35 SSE MERRIMAN 42.45N 101.44W
06/24/2011 E70 MPH CHERRY NE PUBLIC
ESTIMATED 70 MILE PER HOUR WIND GUST WITH A TREE BLOWN
OVER AND 5 TO 6 INCH BRANCHES SNAPPED OFF.
&&
JAHSENMALocal storm report, Jun 24, 7:31 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 12 N HYANNIS 42.17N 101.76W
06/24/2011 E60 MPH CHERRY NE PUBLIC
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:54 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jun 24, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Hooker, Sheridan | 47 min |
| Jun 24, 7:53 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 52 min |
| Jun 24, 8:06 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 39 min |
| Jun 24, 8:06 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 39 min |
| Jun 24, 8:40 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 50 min |
| Jun 25, 12:45 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 60 min |
| Jun 25, 1:44 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.